MathSciNet Relay Station
MathSciNet bibliographic data
MR2566579 55Q52 (55P42 55P60 55T15)
Liu, Xiugui; Wang, Xiangjun; Yuan, Zihong The homotopy groups of $L\sb 2T(1)/(v\sb 1)$ at an odd prime. Proc. Amer. Math. Soc. 138 (2010), no. 3, 1143–1152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement